ABOUT US
JOURNALS
ANNUAL SUBSCRIPTION
OUR TEAM
Join Us

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
eISSN: 2320-3226
pISSN: 0970-6577
Impact Factor: 4.895 (2017)
DOI: 10.5958/2320-3226
Editor-in-Chief:  Prof. Dr. Lalit Mohan Upadhyaya
About Journal More Archive Visit IndianJournals.com
Current Issue
Archive
Guide for Authors
Journal's Ethics & Policies
Editorial Board
Reviewer Board
Indexing
UGC Protocol Part 1
 
Article Details

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2019, Volume & Issue : BPAS-Maths & Stat 38E(1), JAN-JUN 2019
Page No. : 208-215, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2019.00018.3 (Received on 05.09.2018 Revised on 27.03.2019 Accepted on 20.04.2019)

AN APPROXIMATE SOLUTION FOR SOLVING THE SYSTEM OF FREDHOLM INTEGRAL EQUATIONS OF THE SECOND KIND

Fawziah M. Al-saar1,*, Kirtiwant P. Ghadle2
Author’s Affiliation : 1Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, Maharashtra 431004, India. 1Department of Mathematics, Faculty of Education and Languages, Amran University, Amran, Yemen. 2Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, Maharashtra 431004, India.

Corresponding Author : Mrs. Fawziah Mohammad Al-saar, Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad, Maharashtra 431004, India.,
E-Mail:-[email protected]


Abstract

In this article, we make a comparison between the Adomian decomposition method (ADM) and the modified Adomian decomposition method (MADM) to approximate the solution of the system of Fredholm integral equations of the second kind. The MADM is shown here to result from the ADM by a simple modification of the latter. A numerical example is given to demonstrate the efficiency and applicability of the methods developed by us here and a comparison between the results of applying the ADM and the MADM is also made for revealing that these new techniques employed  here by us are very powerful and effective.

2010 AMS Mathematics Subject Classification: 45B05, 45D05, 65M55, 70E20.

Keywords

System of Fredholm integral equations, Adomian decomposition method, modified Adomian decomposition method.
Download Now
 

All rights reserved. Website Designed and Maintained by LASERWEBMAKER.COM

Publisher Ethics & Policies    |Downloads    |    Article Submission   |    Payment    |    Contact Us